# SDR USAASB00190

- Difficulty date: July 16, 2000
- Submitted: December 28, 2000
- Operation: Air carrier
- Aircraft: N268AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22880
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Part number: 65794256
- Condition: Vibration
- Location: Rt Elev
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

PVD - FLT 2851 - ON CLIMB-OUT FROM BOS, AIRCRAFT EXPERIENCED A CONTINUOUS AIRFRAME VIBRATION OF UNKNOWN SOURCE.  ATTEMPTS TO ISOLATE THE NATURE OF THE SOURCE WERE NO HELP.  THE ONLY IMPROVEMENT WAS WHEN THE AIRCRAFT SLOWED TO 250 KNOTS.  CAPTAIN THOUGHT OF DIVERTING TO EITHER BWI OR PHL, BUT SOON FELT IT WAS BEST TO GET THE AIRCRAFT ON THE GROUND.  FLIGHT DIVERTED TO PVD AND LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY DECLARED.  (X)
